Proceedings of the Japan Academy

On blocks of characters of the symmetric group

Masaru Osima

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 31, Number 3 (1955), 131-134.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195525775

Digital Object Identifier
doi:10.3792/pja/1195525775

Mathematical Reviews number (MathSciNet)
MR0076771

Zentralblatt MATH identifier
0065.01402

Subjects
Primary: 20.0X

Citation

Osima, Masaru. On blocks of characters of the symmetric group. Proc. Japan Acad. 31 (1955), no. 3, 131--134. doi:10.3792/pja/1195525775. https://projecteuclid.org/euclid.pja/1195525775


Export citation

References

  • [1] R. Brauer: On blocks of characters of groups of finite order I, Proc. Nat. Acad. Sci. U.S.A., 32, 182-186 (1946).
  • [2] R. Brauer and G. de B. Robinson: On a conjecture by Nakayama, Trans. Roy. Soc. Canada, Sec. Ill, 41, 11-19, 20-25 (1947).
  • [3] J. S. Frame, G. de B. Robinson, and R. M. Thrall: The hook graphs of the symmetric group, Can. J. Math., 6, 316-324 (1954).
  • [4] T. Nakayama: On some modular properties of irreducible representations of symmetric groups I, Jap. J. Math., 17, 89-108 (1941).
  • [5] T. Nakayama and M. Osima: Note on blocks of symmetric groups, Nagoya Math. J., 2, 111-117 (1951).
  • [6] M. Osima: Some remarks on the characters of the symmetric group II, Can. J. Math., 6, 511-521 (1954).
  • [7] M. Osima: On the representations of the generalized symmetric group, Math. J. Okayama Univ., 4, 39-56 (1954).
  • [8] M. Osima: Notes on blocks of group characters, Math. J. Okayama Univ., 4 (1955), to appear shortly.
  • [9] R. M. Thrall and G. de B. Robinson: Supplement to a paper by G. de B. Robinson, Amer. J. Math., 73, 721-724 (1951).